# SDR DALA2023052504183

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 65,850 hours, 30,715 cycles
- Engine: Cfmint CFM567B262
- Engine time: 64,954 hours, 25,963 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX626532
- Condition: Leaking
- Location: Hyd System
- Part time: 64,230 hours, 30,325 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3732 -MISC/DE/HYD- DUE TO LOSS OF B-SYSTEM HYDRAULICS. CORRECTIVE ACTION: FOUND A PACKING CUT ON THE #2 ENGINE DRIVEN PUMP (EDP) REPLACED B-SYSTEM EDP AND ELECTRIC PUMPS, INSPECTED ASSOCIATED FILTERS AND OPS CHECKED GOOD.
